It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've just begun to take Adderall for ADD - literally just two days ago. I know that I've got to give the medication time to work and for my body to adjust to its effects, but ...

I don't like its physical effects. I feel fluttery and just not good. Just a bit queasy, too. The mental effects are interesting. Yes, I was surprised at the way it "closes all the doors" in my mind that always let too many thoughts to come flying into and out of my head every second. But although this extraneous bombardment is gone, my primary focus seems to fade out a bit, making me somewhat lethargic. One good thing - it makes me sleepy. And it's usually so hard for me to go to bed at night because my brain is still thinking of a hundred things at once.

I'd like to hear how others have dealt with both the initial stages of taking Adderall and how the effects may or may not have changed over the course of taking the medication. Who knows? This may not be the med for me - I don't expect the first med I take for ADD to be the "eureka!" pill.

Thanks in advance, folks!

EllayGuy





All times are GMT -7. The time now is 03:20 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!